# SDR UALA2009040600965

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 61,208 hours, 22,921 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR AT S LAV INOP.  REPLACED EEL LIGHT BAR AT "S" LAV AND OPS CHECKS GOOD.  FOUND OLD LIGHT BAR WIRES BROKEN AT CONNECTOR.
